# SDR SWIA971616

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Loose
- Location: Pneumatic System
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

ON TAKEOFF DURING CLIMBOUT DUCT LEAK LIGHT CAME ON BUT WENT OFF WHEN RESPECTIVE BLEED WAS CLOSED.  RETURNED TO LAX.  LIGHT CAME BACK ON DURING APPROACH.  LIGHT WENT OFF AFTER ENGINE WAS SHUTDOWN DURING TAXI.  FOUND PRESSURE REGULATOR OVERBOARD DRAIN OFF OF LEFT SIDE.  REPOSITIONED PRESSSURE REGULATOR AND REPLACED CLAMP.  RAN ENGINE AND NO LEAKS WERE NOTED.
